Skip to content


Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Knot in my stomach
beautifulbuffalo posted:
I always have knots in my stomach. It's a homesick feeling and I'm home. I don't know what to do about it. Any help out there.
steph1977 responded:
I felt the same way for a long time and told my doc...she put me on Depakote and it finally quit doing that. Now I take Cymbalta and Ive only been on it a week but so far so good!!

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Mental Health Problems
Mental Health problems can bang anyone at anytime.The access of a ambit of mental disorders and mental health related problems will about ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.